RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 4, Pages 627–629 (Mi mz2855)  

On weakly cospectral graphs

S. P. Strunkov

State University – Higher School of Economics

Abstract: We prove that any set of pair-wise nonisomorphic strongly connected weakly cospectral pseudodigraphs whose set of nilpotency indices is finite also is finite.

DOI: https://doi.org/10.4213/mzm2855

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:4, 590–592

Bibliographic databases:

UDC: 519.1
Received: 29.11.2005

Citation: S. P. Strunkov, “On weakly cospectral graphs”, Mat. Zametki, 80:4 (2006), 627–629; Math. Notes, 80:4 (2006), 590–592

Citation in format AMSBIB
\Bibitem{Str06}
\by S.~P.~Strunkov
\paper On weakly cospectral graphs
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 4
\pages 627--629
\mathnet{http://mi.mathnet.ru/mz2855}
\crossref{https://doi.org/10.4213/mzm2855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2316164}
\zmath{https://zbmath.org/?q=an:1110.05065}
\elib{http://elibrary.ru/item.asp?id=9293168}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 4
\pages 590--592
\crossref{https://doi.org/10.1007/s11006-006-0178-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241868700037}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750286468}


Linking options:
  • http://mi.mathnet.ru/eng/mz2855
  • https://doi.org/10.4213/mzm2855
  • http://mi.mathnet.ru/eng/mz/v80/i4/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математические заметки Mathematical Notes
    Number of views:
    This page:270
    Full text:102
    References:36
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020